Items where Author is "Akhatkulov, Sokhobiddin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Akhadkulov, Habibulla and Rahma Zuhra, and Azizan Saaban, and Shaddad, Fawzia and Akhatkulov, Sokhobiddin (2017) The existence of ϒ-fixed point for the multidimensional nonlinear mappings satisfying (ψ, θ, ϕ)-weak contractive conditions. Sains Malaysiana, 46 (8). pp. 1341-1346. ISSN 0126-6039

This list was generated on Tue Sep 22 13:17:05 2020 MYT.